Chapter 4

Analysis of Solution and System Identification of Coupled Fractional Delay Differential Equation by Shifted Jacobi Polynomials

B. Ganesh Priya, P. Muthukumar and P. Balasubramaniam

Abstract

This chapter is concerned with a class of linear delay differential equation with two fractional orders. Based on the shifted Jacobi operational matrix method, the numerical approximate solution as well as the parameters estimation for the proposed system are obtained. The maximum error bounds of approximate solution and operational matrix for fractional integration are analyzed. The main results are illustrated with suitable examples.

Total Pages: 106-131 (26)

Purchase Chapter  Book Details

RELATED BOOKS

.TRANSFORMATIONS: A MATHEMATICAL APPROACH – FUNDAMENTAL CONCEPTS.
.Numerical Analysis for Science, Engineering and Technology.
.Numberama: Recreational Number Theory In The School System.